Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pregnant, had D&C abortion. Bleeding for four weeks, periods after abortion heavy with clots. Can I conceive in the future?

I had a d&c abortion about 7 weeks ago. after the abortion I bled for about 4 weeks, sometimese heavier than others. I passed some clotts and once I passed some tissue . I now have my first period since the abortion and it is extremely heave and I am passing a lot of clotts that feel big. is this normal or should I be worried that something went wrong. I am very concered with being infertile from the abortion as I do want to have kids in the future
Asked On : Thu, 17 May 2012
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Bleeding after abortion Is normal
But heavy bleeding is a matter of concern.
Bleeding after abortion has many causes.
U will have to do a pelvic scan.
Bleeding may occur if there are retained products of conception
Undiagnosed ectopic pregnancy
Choricarcinoma etc
If mild bleeding is there don wory
But if heavy plz do a scan and consult ur gynae .

If therein infective cause for your bleeding then it might affect ur cure fertility so u will. We'd treatment urgently.
Answered: Wed, 4 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor